Alert archive / West Virginia / Freeze Warnings in 2007

Freeze Warning 7, NWS Charleston, WV

May 6, 2007

NWS Charleston, WV issued this freeze warning at May 6, 2007, 2:29 PM EDT. It took effect at May 7, 2007, 4:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2007, 2:29 PM EDT (18:29 UTC)
In effect from
May 7, 2007, 4:00 AM EDT
Expired
May 7, 2007, 9:00 AM EDT
In force
5 hr
Issued by
NWS Charleston, WV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRLX 061829
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
229 PM EDT SUN MAY 6 2007

WVZ046-047-070230-
/O.NEW.KRLX.FZ.W.0007.070507T0800Z-070507T1300Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
229 PM EDT SUN MAY 6 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY. 

SHELTERED VALLEYS...AWAY FROM THE RIVERS...COULD SEE TEMPERATURES
DROP INTO THE UPPER 20S JUST BEFORE DAWN. SOME OF THE EXPOSED
RIDGES MAY NOT GET AS COLD...BOTTOMING OUT NEAR THE FREEZING MARK.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL VULNERABLE CROPS AND
OTHER SENSITIVE VEGETATION.

$$

OHZ083-085-WVZ008-016-037-038-070230-
/O.EXA.KRLX.FR.Y.0001.070507T0800Z-070507T1300Z/
JACKSON OH-MEIGS-JACKSON WV-ROANE-NICHOLAS-WEBSTER-
INCLUDING THE CITIES OF...JACKSON...WELLSTON...OAK HILL...
POMEROY...RAVENSWOOD...RIPLEY...SPENCER...SUMMERSVILLE...
RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS
229 PM EDT SUN MAY 6 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY. 

THE COMBINATION OF A CLEAR SKY...DRY AIR...DIMINISHING WINDS...AND
TEMPERATURES DROPPING INTO THE LOWER AND MIDDLE 30S...WILL CREATE
AREAS OF FROST FOR DAWN MONDAY. SHELTERED VALLEYS...AWAY FROM
RIVERS AND OTHER WATER SOURCES...ARE LIKELY TO BE A FEW DEGREES
COLDER THAN ADJACENT EXPOSED HILLTOPS OR LOCATIONS NEAR RIVERS
AND LAKES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

OUTDOOR PLANTS...THAT ARE SENSITIVE TO TEMPERATURES NEAR
FREEZING...MAY BE DAMAGED...IF LEFT UNCOVERED. POTTED PLANTS
COULD BE BROUGHT INDOORS FOR THE NIGHT.

$$

OHZ066-067-075-076-084-WVZ009>011-017>020-027>032-035-036-039-040-
070230-
/O.CON.KRLX.FR.Y.0001.070507T0800Z-070507T1300Z/
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-RALEIGH-FAYETTE-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...MCARTHUR...HAMDEN...PARKERSBURG...VIENNA...ST. MARYS...
BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...CLAY...
SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...BECKLEY...OAK HILL...
FAYETTEVILLE...BUCKHANNON...PHILIPPI...BELINGTON
229 PM EDT SUN MAY 6 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY. 

THE COMBINATION OF A CLEAR SKY...DRY AIR...DIMINISHING WINDS...AND
TEMPERATURES DROPPING INTO THE LOWER AND MIDDLE 30S...WILL CREATE
AREAS OF FROST FOR DAWN MONDAY. SHELTERED VALLEYS...AWAY FROM
RIVERS AND OTHER WATER SOURCES...ARE LIKELY TO BE A FEW DEGREES
COLDER THAN ADJACENT EXPOSED HILLTOPS OR LOCATIONS NEAR RIVERS
AND LAKES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

OUTDOOR PLANTS...THAT ARE SENSITIVE TO TEMPERATURES NEAR
FREEZING...MAY BE DAMAGED...IF LEFT UNCOVERED. POTTED PLANTS
COULD BE BROUGHT INDOORS FOR THE NIGHT.

$$

KTB
2 follow-up statements
000 
WWUS71 KRLX 070134
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
934 PM EDT SUN MAY 6 2007

WVZ046-047-070945-
/O.CON.KRLX.FZ.W.0007.070507T0800Z-070507T1300Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
934 PM EDT SUN MAY 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY. 

SHELTERED VALLEYS...AWAY FROM THE RIVERS...COULD SEE TEMPERATURES
DROP INTO THE UPPER 20S JUST BEFORE DAWN. SOME OF THE EXPOSED
RIDGES MAY NOT GET AS COLD...BOTTOMING OUT NEAR THE FREEZING
MARK.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL VULNERABLE CROPS AND
OTHER SENSITIVE VEGETATION.

$$

OHZ066-067-075-076-083>085-WVZ008>011-016>020-027>032-035>040-
070945-
/O.CON.KRLX.FR.Y.0001.070507T0800Z-070507T1300Z/
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-JACKSON WV-
WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-
BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BECKLEY...
FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON
934 PM EDT SUN MAY 6 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY. 

THE COMBINATION OF A CLEAR SKY...DRY AIR...DIMINISHING WINDS...
AND TEMPERATURES DROPPING INTO THE LOWER AND MIDDLE 30S...WILL
CREATE AREAS OF FROST FOR DAWN MONDAY. SHELTERED VALLEYS...AWAY
FROM RIVERS AND OTHER WATER SOURCES...ARE LIKELY TO BE A FEW
DEGREES COLDER THAN ADJACENT EXPOSED HILLTOPS OR LOCATIONS NEAR
RIVERS AND LAKES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

OUTDOOR PLANTS...THAT ARE SENSITIVE TO TEMPERATURES NEAR
FREEZING...MAY BE DAMAGED...IF LEFT UNCOVERED. POTTED PLANTS
COULD BE BROUGHT INDOORS FOR THE NIGHT.

$$
000 
WWUS71 KRLX 070823
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
423 AM EDT MON MAY 7 2007

WVZ046-047-071630-
/O.NEW.KRLX.FR.Y.0002.070508T0800Z-070508T1300Z/
/O.CON.KRLX.FZ.W.0007.000000T0000Z-070507T1300Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
423 AM EDT MON MAY 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM TUESDAY. A FREEZE
WARNING REMAINS IN EFFECT UNTIL 9 AM THIS MORNING.

SHELTERED VALLEYS...AWAY FROM THE RIVERS WILL SEE TEMPERATURES
DROP INTO THE UPPER 20S AROUND DAWN. SOME OF THE EXPOSED RIDGES
MAY NOT GET AS COLD...BOTTOMING OUT NEAR THE FREEZING MARK.

IT WILL BE ANOTHER COLD ONE MONDAY NIGHT...AS THE MERCURY BOTTOMS
OUT IN THE LOWER TO MID 30S IN THE VALLEYS. AS A RESULT...A FROST
ADVISORY IS IN EFFECT TONIGHT. 


$$

WVZ037-038-071630-
/O.NEW.KRLX.FR.Y.0002.070508T0800Z-070508T1300Z/
/O.CON.KRLX.FR.Y.0001.000000T0000Z-070507T1300Z/
NICHOLAS-WEBSTER-
INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS
423 AM EDT MON MAY 7 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM TUESDAY. A FROST
ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING.

THE COMBINATION OF A CLEAR SKY...DIMINISHING WINDS... AND
TEMPERATURES DROPPING INTO THE LOWER AND MIDDLE 30S...WILL CREATE
AREAS OF FROST AT DAWN MONDAY AND AGAIN AT DAWN TUESDAY. SHELTERED
VALLEYS...AWAY FROM RIVERS AND OTHER WATER SOURCES...ARE LIKELY TO
BE A FEW DEGREES COLDER THAN ADJACENT EXPOSED HILLTOPS OR
LOCATIONS NEAR RIVERS AND LAKES.

$$

OHZ066-067-075-076-083>085-WVZ008>011-016>020-027>032-035-036-039-
040-071300-
/O.CON.KRLX.FR.Y.0001.000000T0000Z-070507T1300Z/
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-JACKSON WV-
WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-
BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-UPSHUR-
BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BECKLEY...
FAYETTEVILLE...BUCKHANNON...PHILIPPI...BELINGTON
423 AM EDT MON MAY 7 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING.

THE COMBINATION OF A CLEAR SKY...DRY AIR...DIMINISHING WINDS...
AND TEMPERATURES DROPPING INTO THE LOWER AND MIDDLE 30S...WILL
CREATE AREAS OF FROST FOR DAWN MONDAY. SHELTERED VALLEYS...AWAY
FROM RIVERS AND OTHER WATER SOURCES...ARE LIKELY TO BE A FEW
DEGREES COLDER THAN ADJACENT EXPOSED HILLTOPS OR LOCATIONS NEAR
RIVERS AND LAKES.

OUTDOOR PLANTS...THAT ARE SENSITIVE TO TEMPERATURES NEAR
FREEZING...MAY BE DAMAGED...IF LEFT UNCOVERED. POTTED PLANTS COULD
BE BROUGHT INDOORS FOR THE NIGHT.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this freeze warning went out at May 6, 12:36 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 6, 12:36 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1236 PM EDT SUN MAY 6 2007

.SYNOPSIS...
FRESHER AND DRIER AIR MOVING IN TODAY. HIGH PRESSURE WILL BUILD
SOUTH FROM ONTARIO CANADA TODAY THEN DOMINATE MONDAY AND TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
WAS FASTER LOWERING THE DEW POINTS TODAY. LETS BOTTLE THIS FRESHER AIR
FOR THOSE SUMMER HAZY DOG DAYS WHEN DEW POINTS R 70 TO 75. ENJOY.

FORECAST PROBLEM IS MINIMUM TEMPERATURE AND FROST POTENTIAL FOR
DAWN MONDAY. THE HILLTOPS AND RIDGES COULD KEEP SOME WIND MOST OF
THE NIGHT.

NO CHANGES AT THIS TIME FOR THE FROST ADVISORY. INCLUDED FROST IN
THE WX FOR THE COUNTIES WHERE THE FROST/FREEZE PORGRAM HAS NOT
STARTED...THAT BEING RADNOLPH...POCAHONTAS...WEBSTER...NICHOLAS.
JUST NO HEADLINE THERE.

NO CHANGES TO FROST ADVISORY THIS MORNING...WILL LOOK THIS AFTERNOON
AT A FEW COUNTIES LIKE JACKSON OH MEIGS...JACKSON WV AND ROANE...AND
WHETHER THEY NEED TO BE ADDED TO FROST ADVISORY.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
HIGH PRESSURE DOMINATES SURFACE AND ALOFT THROUGH THE PERIOD.
LITTLE IF ANY REASON FOR CLOUD MONDAY AND MONDAY NIGHT.  FOR TUESDAY
THROUGH WEDNESDAY NIGHT...ONLY QUESTION IS UPPER LOW ALONG SE
COAST.  MODELS ARE NOW TRENDING A BIT FARTHER W WITH THIS DURING
THIS TIME FRAME.  AFTER 12Z WED...MODELS INCLUDING MREF MEMBERS TAKE
UPPER LOW E AGAIN AS SOUTHERN STREAM BECOMES PROGRESSIVE.  ALLOWED
FOR JUST A FEW CLOUDS EASTERN SECTIONS.

ONE CONCERN AS WE TRANSITION INTO DAY 4 IS WHETHER A NEW FRONT
APPROACHES FROM THE NW AS UPPER RIDGE BREAKS DOWN.  AFTER 18Z RUN
BROUGHT A FRONT RIGHT DOWN THROUGH THE AREA THU...00Z RUN OF THE GFS
WILL HAVE NONE OF IT...WITH NEAREST FRONT JUST NW OF LAKE SUPERIOR
12Z THU.  MRF WAS SPLIT BETWEEN THESE TWO SOLUTIONS AT 18Z BUT MOST
MEMBERS REFLECT THE MUCH FARTHER N SOLUTION AT THIS TIME AS DO OTHER
MODELS.  THEREFORE PREFER DRY FORECAST INTO THU AND INDEED ONGOING
EXTENDED IS DRY THROUGH 12Z FRI...THE NEW DAY 5.

TEMPERATURES LOOKED GOOD WITH MINOR TWEAKS IN THIS BENIGN PATTERN.
AM GENERALLY ON THE HIGH SIDE OF THE NUMBERS ON HIGHS AND ON THE LOW
SIDE ON LOWS MON NIGHT WITH RADIATIVE COOLING.  WE SHOULD SEE LARGE
DIURNAL RANGES IN THIS QUIET SPRING PATTERN.  MET DID SEEM QUITE LOW
TUE...PROBABLY TOO MUCH INFLUENCE FROM UPPER LOW.  DID USE ESE
EFFECT PROCEDURE TO LOWER BKW SOMEWHAT TUE AND TO A LESSER DEGREE ON
HIGHS WED.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
HAVE GENERALLY FOLLOWED HPC GUIDANCE FOR DAYS 4-7.  FORECAST AREA
SHOULD BE UNDER THE INFLUENCE OF HIGH PRESSURE...AT THE SURFACE AND
ALOFT FROM TUESDAY NIGHT INTO FRIDAY.   COMBINATION OF INCREASING
MOISTURE AND A SYSTEM APPROACHING FROM THE NORTHWEST SHOULD RESULT
IN A CHANCE OF SHOWERS AND THUNDERSTORMS LATE FRIDAY THROUGH
SATURDAY.

ABOVE NORMAL TEMPS ARE EXPECTED THROUGH THE PERIOD.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...

CAVU.

NO SIGNIFICANT IFR WEATHER MONDAY THROUGH FRIDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FROST ADVISORY FROM 4 AM TO 9 AM EDT MONDAY FOR WVZ009>011-
     017>020-027>032-035-036-039-040.
OH...FROST ADVISORY FROM 4 AM TO 9 AM EDT MONDAY FOR OHZ066-067-075-
     076-084.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB
NEAR TERM...KTB
SHORT TERM...TRM
LONG TERM...JSH
AVIATION...KTB
Hazardous weather outlook, May 6, 3:26 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
326 AM EDT SUN MAY 6 2007

KYZ101>103-105-OHZ083-085>087-VAZ003-004-WVZ005>008-013>016-024>026-
033-034-037-038-046-047-070730-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-
KANAWHA-ROANE-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-NICHOLAS-WEBSTER-
POCAHONTAS-RANDOLPH-
326 AM EDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-084-WVZ009>011-017>020-027>032-035-036-039-040-
070730-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
RALEIGH-FAYETTE-UPSHUR-BARBOUR-
326 AM EDT SUN MAY 6 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 3:23 AM EDTFrost AdvisoryRLXBarbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 11 more30 hr

Nearby

Freeze Warnings in West Virginia, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.